Title

Monomial Subrings in Arbitrary Dimension

Abstract

We study the seminormalization and weak normalization of subrings of [t1,…, tn] generated by monomials. This generalizes our earlier results with n = 1.

Department(s)

Mathematics

Document Type

Article

DOI

https://doi.org/10.1006/jabr.2000.8517

Publication Date

2001

Recommended Citation

Reid, Les, and Leslie G. Roberts. "Monomial subrings in arbitrary dimension." Journal of Algebra 236, no. 2 (2001): 703-730.

Journal Title

Journal of Algebra

Share

COinS